# SDR SWAA2024120647719

- Difficulty date: October 12, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE DODY FAIRING BS 500D AT LEVEL STRINGER 19L LOWER FUSELAGE 2024-633745<[01] REPLACED SUPPORT ANGLE LOCATED BODY FAIRING BS 500D AT LEVEL STRINGER 19L LOWER FUSELAGE IAW B737-700 SRM 51-40-05; SRM 51-10-02 Ï¿½TEM 9 AND DWG #: 116A3010; SHEET: 29; REV: B; SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BODY FAIRING BS 500D AT LEVEL STRINGER 19L LOWER FUSELAGE IAW B737-700 SRM 51-40-05; SRM 51-10-02 Ï¿½TEM 9 AND DWG #: 116A3010; SHEET: 29; REV: B; SEE INDIVIDUAL SIGNOFFS BELOW.
